# SDR CALA2018032200970

- Difficulty date: March 21, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 50,356 hours, 21,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 053470420212
- Condition: Corroded
- Location: Frames 56-58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  STRINGER 43L, FRAME 56 TO 58 CORRODED.  INSTALLED A REPAIR IAW SRM 53-00-13-3 00-001.
